# SDR ASOA05571

- Difficulty date: June 24, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN HOT, THE RT FS 718 DOUBLER WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RT FS 718 DOUBLER IAW SRM 51-42-06 AND BOMBARDIER SERVICE BULLETIN 601R-53-055.  (M)
